Skip to content
My WebMD Sign In, Sign Up
Cramping and nausea on Clomid
avatar
Anon_12651 posted:
I am on cycle day 20 and took 150mgs clomid on days 5-9. Now, I am crampy (goes across my lower abdomen) and I feel sick. It feels like I have PMS. Like my period is going to start tomorrow. Is this normal to feel like this? Should I be worried?
Reply
 
avatar
mrs62610 responded:
Could be ovulation. Have you been using opk's?
Me-24 DH-37 TTC 1st for 16 months. 3 rounds of Clomid all BFN's. 3rd round of Femara, Ovidrel, and LP Progesterone. Adding IUI this cycle. Blood test 9/18
 
avatar
roxypam responded:
If you ovulated that late, it may be ovulation if it is hurting either on the left or on the right. If not then i can just be side effects from the clomid. I had cramping like that around CD 20-CD 26, and get my period 2 or 3 days after. And i remember also feeling like i have PMS, headaches, even went to see my doctor. With all of that being said, those symptoms are identical with pregnancy symptoms, so i would advise you to just wait and test if AF does not show when she is supposed to. And if the pain is unbearable, go see the doctor. Hope it helps.
Me(30)DH(38)TTC 18 mths.2rounds 50mg clomid.Ovulated but BFN.Sent to RE, on Femara 5mg (3-7), Ovidrel and IUI.
 
avatar
Anon_12651 replied to mrs62610's response:
I took digital opks (First Response) and I got a sign on Oct 1. I still have the crampy feeling across my lower abdomen. I started taking the IC preg tests this morning, and it was negative. My face has also started breaking out and it feels oily. I guess I will just have to wait and see what happens.
 
avatar
Anon_12651 replied to roxypam's response:
I'm not sure if the pain is unbearable, it's dull and annoying. I have also been feeling a little dizzy sometimes. Just out of curiosity-which Dr would I call? Family Dr or Gynecologist?
 
avatar
roxypam replied to Anon_12651's response:
Humm i really think it is just the clomid side effects, but you never know. You can go back to the Gyno since he is the one who prescribed it. Hopefully you get an appointement asap. When it happenned to me i went to see my family Dr since i do need an appointment. He did blood work and evrything, but we found out it was the Clomid playing with me.
Me(30)DH(38)TTC 18 mths.2rounds 50mg clomid.Ovulated but BFN.Sent to RE, on Femara 5mg (3-7), Ovidrel and IUI.
 
avatar
Anon_12651 replied to roxypam's response:
Thank you


Spotlight: Member Stories

On July 26, 2011 I was diagnosed with PCOS and am taking 2000mg/day of Metformin. August 2011, my husband did a semen analysis which came back normal....More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
12 of 23 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.